Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CORRESPONDENCE
Year : 2015  |  Volume : 11  |  Issue : 4  |  Page : 961-962

A rare case: Hallucination associated with pazopanib


Department of Medical Oncology, Ankara Numune Training and Research Hospital, Ankara, Turkey

Correspondence Address:
Gokmen Umut Erdem
Department of Medical Oncology, Ankara Numune Training and Research Hospital, 06100 Altindag, Ankara
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.160919

Rights and Permissions

Diarrhea, hyperglycemia, anemia, depigmentation of the hair, and rash are common side effects of tyrosine kinase inhibitors. Neurological side effect like hallucination due to pazopanib is exceptionally rare in literature cases. Herein, we reported a case of hallucination related to pazopanib in a patient with renal cell carcinoma. A 47-year-old male patient with renal cell carcinoma developed repetitive hallucinations on the following days of pazopanib initiation. There was no other significant finding in the differential diagnosis of hallucination. Neurological symptoms disappeared after termination of pazopanib. We aimed to emphasize that neurological side effect like hallucination may rarely occur during the treatment of pazopanib and take note that physicians should be aware of this infrequent side effect in the patients treated with pazopanib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1899    
    Printed33    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    

Recommend this journal